# SDR ABXA010689

- Difficulty date: January 11, 2002
- Submitted: January 29, 2002
- Operation: Air carrier
- Aircraft: N909AX
- Make and model: Doug DC-9-32F
- Aircraft serial: 47148
- Aircraft time: 46,193 hours, 63,188 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 59114329
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 2 RIGHT CRACKED AT STATION 1076. REPLACED CRACKED SECTION OF LONGERON IAW DC-9 SRM 53-11-4, 51-30-2 AND 51-30-5.
